Please use this identifier to cite or link to this item:
Title: Evaluation of conditional Wiener integrals by numerical integration of stochastic differential equations
Authors: Milstein, GN
Milstein, GN
Tretyakov, MV
Tretyakov, MV
First Published: 10-Jun-2004
Citation: JOURNAL OF COMPUTATIONAL PHYSICS, 2004, 197 (1), pp. 275-298
DOI Link: 10.1016/
ISSN: 0021-9991
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.